# SDR VJ9800254

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1A350661
- Condition: Corroded
- Location: Bs 851-870
- Component: Douglas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL STA 851-870 LONG 27L IS CORRODED AND BUBBLED ON LONGERON.  REMOVED INTERCOSTAL AND FOUND TO BE OUT OF LIMITS IAW DC-9 SRM 53-01 FIG 1.  FABBED NEW INTERCOSTAL 18 1/8X5 USING 7075-0.050 IAW SRM 51-10-2 AND 53-11 FIG 3A.  HEAT TREATED IAW DC-9 SRM 51-10-2A.  TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED INTERCOSTAL IAW SRM 51-30-2.
